Accessibility navigation


Immunogenetics of drug-induced skin blistering disorders. Part I: Perspective

Bowman, C. and Delrieu, O. (2009) Immunogenetics of drug-induced skin blistering disorders. Part I: Perspective. Pharmacogenomics, 10 (4). pp. 601-621. ISSN 1462-2416

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.2217/pgs.09.11

Abstract/Summary

The overall immunopathogenesis relevant to a large series of disorders caused by a drug or its associated hyperimmune condition is discussed based upon the examination of the genetics of severe drug-induced bullous skin problems (sporadic idiosyncratic adverse events, including Stevens-Johnson syndrome and toxic epidermal necrolysis). An overarching pharmacogenetic schema is proposed. Immune cognition and early-effector processes are focused upon and a challenging synthesis around systems evolution is explained by a variety of projective analogies. Etiology, human leukocyte antigen-B, immune stability, clysiregulation, pharmacomimicry, viruses and an aggressive ethnically differentiated 'karmic' response are discussed.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Life Sciences > School of Biological Sciences
ID Code:9570
Uncontrolled Keywords:erythema multiforme, human leukocyte antigen, hypersensitivity, Lyell, syndrome, MHC, maculopapular erythema, pharmacogenetics, rash, Steven-Johnsons syndrome, toxic epidermal necrolysis, STEVENS-JOHNSON-SYNDROME, ACTIVE ANTIRETROVIRAL THERAPY, SYSTEMIC-LUPUS-ERYTHEMATOSUS, ANTICONVULSANT HYPERSENSITIVITY SYNDROME, TOXIC EPIDERMAL NECROLYSIS, ANTIGEN CLASS-I, HLA-B REGION, BEHCETS-DISEASE, MOLECULAR MIMICRY, AUTOIMMUNE-DISEASE

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation